# SDR AUS20021047

- Difficulty date: September 5, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-28R-180
- Engine: Lyc IO360B1E
- Propeller: Hartzl HCC2YK1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 6703102
- Condition: Broken
- Location: Landing Gear Ret
- Part time: 4,618 cycles
- Component: Landing Gear Ret
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR FITTING BROKE INTO FOUR PIECES DURING FLIGHT AND LANDING GEAR FELL FREE BUT DID NOT LOCK. DURING INVESTIGATION THE SAME PART WAS REMOVED FROM THE RH MAIN LANDINGGEAR (PNO 67031-03) AND WAS ALSO FOUND TO BE BADLY CRACKED.
